Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Light headed itchy skin

Premium Questions

doctor1 MD

I have had blood in my urine, feeling very tired flulike rash around nose that dr hasn't heeled old age itching of skin so dr said light headed weak knees leg cramps and now getting lightly sick ...

doctor1 MD

I am concerned I may have diabetes, my symptoms are thirst, itchy skin, tiredness , feeling light headed, ...

doctor1 MD

For the last few weeks I've been experiencing the following symptoms: lightheadedness , and generally itchy skin, with particular sensitivity around mouth, scrotum , penis head, and anus, and on head ...

doctor1 MD

relief for a couple of days itching is all over head, arms and legs. Is it ok for me to stop ...

doctor1 MD

i have itching in skin of tip of penis.but.not in inside head of penis but tip of penis...it where urine passes it it itch more there..and i have pain in inside tube of penis..i have no std ..i tested ...

Public Forum Discussions

doctor1 MD

I am really concerned about a rash that I have on my skin. It s something that s on my neck and chest area that fades and comes back. It looks like light spots but itches and has a dry feeling. I ...

doctor1 MD

Goodnight I used candid b cream on my entire penis ( head and everything ) as prescribed ... ( head an everything) very painful now. He advised me to use A&D ointment which I am using for last 2 ...

doctor1 MD

Hi, for about a month now I have had dry itchy skin on my scrotum! When rubbed the skin would peel away leaving the area very sore, red and sometimes light bleeding will occur. I have noticed it has ...

doctor1 MD

pimples or white heads. They hurt a little more every day ...

doctor1 MD

i HAVE DRY SKIN FROM HEAD TO TOE - VERY, VERY DRY SKIN. i HAVE SEEN A DERMATOLOGIST THAT CALL MY PROBLEM A CASE OF (SUNLIGHT, AND WATER PILL) IS CAUSING IT. MY SKIN ITCHES DOWN TO THE BONE, AND IF I ...

doctor1 MD

suffering from itchy skin, from head to toe/fingers, begins in one place travels to another ... for seven days have never had a infection, four days later after taking the antibotic I began this itchy ...

doctor1 MD

Hi, I am a 42 yr old female. I have itchy skin on my arms , stomach, scalp and neck. I also have a thirst and can get a bit light headed and forgetful. I have an appointment booked for today for my doctor ...

doctor1 MD

I have been diagnosed with melasma about three weeks ago which was very upsetting. Yesterday I noticed my skin was light brown around my pubic bone underneath my pubic hair. There was a slight itch ...

doctor1 MD

I have severe itching and flaking in one single spot on the left side of my head behind my left ear ... head. The itching and danrduff-like faking is severe and no special shampoos have helped. What could ...

doctor1 MD

lightly it hurts more than usual. Oh one last thing. I don t have much of an appetite anymore either ...

Mobile Questions and Answers

doctor1 MD

hi,could be allergic dermatitis.

doctor1 MD

Hello, It may be due to severe allergy to you. Please consult your doctor for examination and allergy testing. Please take tablet levocetirizine 5 mg twice daily for 5 days. Hope this will help you. take care...

doctor1 MD

no blood should be there in pregnancy...are you taking any meds?